# SDR AALA202412239260

- Difficulty date: December 21, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N336SR
- Make and model: Boeing 737823
- Aircraft serial: 44482
- Aircraft time: 12,223 hours, 4,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT HANGING ROW 31C. CHECK AND SECURED EMERGENCY EXIT LIGHT AT SEAT 31C. PER AMM 33-51-00
